# SDR YENA2008030

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 5,076 hours, 3,223 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2005060627
- Condition: Failed
- Location: Bleed System
- Part time: 5,601 hours, 3,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1060, AUS-JFK, DIVERTED TO MCO, BLEED 2 FAIL EICAS MESSAGE AT 4000 FT, PERFORMED QRH AND PROBLEM RESOLVED.  BLEED 2 FAIL MESSAGE RETURNED AT 14000 AND PERFORMED QRH, PROBLEM RESOLVED BUT RETURNED AND DESCENT INITIATED.  PSI FLUCTUATION OF <10 TO >70.  REMOVED AND REPLACED NR 2 BLEED NAC PRSOV, REF AMM 36-1-03, ITEM 2, OPS CHECK OK.
